# SDR CA090115008

- Difficulty date: January 15, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 16,985 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Assy
- Part number: 369D25351
- Condition: Unserviceable
- Location: O/R Clutch
- Part time: 433 hours
- Component: O/R Clutch, Allsn
- Component part number: 369A535041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRAG ASSY FAILED 300 HR INSPECTION DUE TO 2 BROKEN CORNERS OF 2 DIFFERENT TEETH (SPRAGS).  NO OTHER DAMAGE WAS FOUND TO THE ASSEMBLY AS A RESULT OF THIS INCIDENT.  CLUTCH ASSY WAS WORKING FINE PRIOR TO INSPECTION.  NEW SPRAG ASSY INSTALLED AND CLUTCH RETURNED TO SERVICE.
